MAUDE Adverse Event Report: TYRX, INC AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

TYRX, INC AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-58 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection less than two weeks after the implant of an implantable pulse generator (ipg) with an absorbable envelope.The implantable pulse generator (ipg) system was explanted.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC
1 deer park drive
monmout jct NJ 08852
MDR Report Key7542135
Report Number3005619263-2018-00054
Device Sequence Number1333749
Product Code FTL
UDI-Device Identifier00643169935891
UDI-Public00643169935891
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR096583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR